MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 2; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 2; CEMENTLESS STEM
Catalog Number 01.18.402
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 february 2020: lot 1904135: (b)(4) items manufactured and released on 05-sep-2019.Expiration date: 2024-08-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: few days after cementless total hip arthroplasty, the patient reported pain due to a femoral fracture.During rehabilitation period, a sudden movement on a weakened bone due to normal femoral preparation may favour the occurrence of early fracture.There is no reason to suspect a faulty device preliminary investigation performed by r&d project manager.Based on the image received, it is not possible to determine an implant related failure root cause.
 
Event or Problem Description
Revision surgery performed one week after the primary surgery, due to femoral fracture.The surgeon decided to use a stapping to contain the fracture, no implant revised.The surgery was completed successfully.The reason for the fracture is unknown.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 2
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9799437
Report Number3005180920-2020-00134
Device Sequence Number16304446
Product Code LZO
UDI-Device Identifier07630040720014
UDI-Public07630040720014
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2024
Device Catalogue Number01.18.402
Device Lot Number1904135
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2020
Initial Report FDA Received Date03/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight50